# SDR SIMA20130826010

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 26,153 hours, 22,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R  LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPS CHECKED GOOD.
